MathSciNet Relay Station
MathSciNet bibliographic data
MR457191 02H10 (02B25)
Kueker, David W. Countable approximations and Löwenheim-Skolem theorems. Ann. Math. Logic 11 (1977), no. 1, 57–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement